# SDR SWIA200717834

- Difficulty date: January 2, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 22,596 hours, 33,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CARGO DOOR ENTRANCE BUTTSTRAP, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED  BUTTSTRAP AT CARGO DOOR ENTRANCE IAW SRM 120 51-10-02 PG 3 SEC 3A.
